Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 73757 Total View: 1204357
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 2, Issue 3

Volume 2, Issue 3 (2018)

4 articles in this issue

Article Open Access

Analysis of two-dimensional solute transport through heterogeneous porous medium

Atul Kumar1, Lav Kush Kumar2, Shireen3

DOI:http://dx.doi.org/10.26855/jamc.2018.03.001

Views: Published: April 7,2018

Article Open Access

The Chaotic Universe’s Cosmogony: the Universe’s Perpetuum Mobile, Multivariance of the Universe and the “Boiling” Universe Hypothesis

Alexander V. Sosnitsky1, Anatoly I. Shevchenko2

DOI:http://dx.doi.org/10.26855/jamc.2018.03.002

Views: Published: April 7,2018

Article Open Access

The Pell, Modified Pell Identities Via Orthogonal Projection

Yasemin ALP and Emine Gokcen Kocer

DOI:http://dx.doi.org/10.26855/jamc.2018.03.003

Views: Published: April 7,2018

Article Open Access

Necessary and Sufficient Conditions for Oscillation of Nonlinear Second-Order Delay Differential Equations

Shyam Sundar Santra

DOI:http://dx.doi.org/10.26855/jamc.2018.03.004

Views: Published: April 7,2018